Alert archive / Wisconsin / River Flood Warnings in 2019
River Flood Warning 45, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at May 10, 2019, 10:23 AM CDT for Outagamie County, Waupaca County, Winnebago County, Wisconsin. It took effect at May 12, 2019, 1:00 AM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- May 10, 2019, 10:23 AM CDT (15:23 UTC)
- In effect from
- May 12, 2019, 1:00 AM CDT
- Expired
- May 16, 2019, 1:00 AM CDT
- In force
- 4 days
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Outagamie County, WI, Waupaca County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 56 km from the middle of the area, began a volume at 15:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wolf River (WI) at New London (NEWW3).
- Action stage
- 7 ft
- Minor stage
- 9 ft
- Moderate stage
- 10.5 ft
- Major stage
- 11.1 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04079000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
821
WGUS43 KGRB 101523
FLWGRB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Green Bay WI
1023 AM CDT Fri May 10 2019
...The National Weather Service in Green Bay has issued a Flood
Warning for the following rivers in Michigan...Wisconsin...
Menominee River near McAllister affecting Menominee and Marinette
Counties
Wolf River at New London affecting Outagamie...Waupaca and
Winnebago Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
MIC109-WIC075-110623-
/O.NEW.KGRB.FL.W.0044.190511T1800Z-190514T2100Z/
/MCAW3.1.ER.190511T1800Z.190512T1800Z.190514T0300Z.NO/
1023 AM CDT Fri May 10 2019
The National Weather Service in Green Bay has issued a
* Flood Warning For
the Menominee River near McAllister.
* At 8:15 AM Friday the stage was 13.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow early afternoon and
continue to rise to near 15.4 feet by Sunday early afternoon. The
river will fall below flood stage by Monday before midnight.
* Impacts at 15.0 feet. Water covers the boat docks near the river
gauge and there is extensive flooding of wooded lowland areas.
&&
LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
4516 8783 4535 8769
$$
WIC087-135-139-110623-
/O.NEW.KGRB.FL.W.0045.190512T0600Z-190516T0600Z/
/NEWW3.1.ER.190512T0600Z.190512T1800Z.190515T1200Z.NO/
1023 AM CDT Fri May 10 2019
The National Weather Service in Green Bay has issued a
* Flood Warning For
the Wolf River at New London.
* At 9:00 AM Friday the stage was 8.4 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by early Sunday morning and
continue to rise to near 9.2 feet by Sunday early afternoon. The
river will fall below flood stage by Wednesday morning.
* Impacts at 9.0 feet. Flooding affects occur downstream of New
London. Several inches of flood waters surround sheds and garages
in lowland areas along Wolf River Drive in Fremont. There is
widespread lowland flooding downstream of New London.
&&
LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
4441 8890 4442 8867
$$2 follow-up statements
449
WGUS83 KGRB 110151
FLSGRB
Flood Statement
National Weather Service Green Bay WI
851 PM CDT Fri May 10 2019
...The Flood Warning continues for the following rivers in
Wisconsin...
Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
Counties
...The Flood Warning continues for the following rivers in
Michigan...Wisconsin...
Menominee River near McAllister affecting Menominee and Marinette
Counties
Wolf River at New London affecting Outagamie...Waupaca and
Winnebago Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks. The next scheduled
routine statement will be issued tomorrow morning.
&&
WIC087-115-135-111651-
/O.EXT.KGRB.FL.W.0016.000000T0000Z-190518T1800Z/
/SHIW3.1.ER.190412T0156Z.190422T1230Z.190517T1200Z.NR/
851 PM CDT Fri May 10 2019
The Flood Warning continues for
The Wolf River near Shiocton.
* At 7:30 AM Friday the stage was 11.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 12.2 feet by
Tuesday morning. The river will fall below flood stage Friday
morning.
* Impacts at 12.0 feet. Flooding is confined to lowland and
agricultural land. The entire boat landing in Shiocton is under
several feet of floodwaters. Water is surrounding lowland areas
around homes on Mill and Island Streets.
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$
WIC087-135-139-111651-
/O.CON.KGRB.FL.W.0045.190512T0600Z-190516T0600Z/
/NEWW3.1.ER.190512T0600Z.190513T0600Z.190515T1200Z.NO/
851 PM CDT Fri May 10 2019
The Flood Warning continues for
The Wolf River at New London.
* At 8:00 PM Friday the stage was 8.4 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by early Sunday morning and
continue to rise to near 9.2 feet by early Monday morning. The
river will fall below flood stage by Wednesday morning.
* Impacts at 9.0 feet. Flooding affects occur downstream of New
London. Several inches of flood waters surround sheds and garages
in lowland areas along Wolf River Drive in Fremont. There is
widespread lowland flooding downstream of New London.
&&
LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
4441 8890 4442 8867
$$
MIC109-WIC075-111651-
/O.CON.KGRB.FL.W.0044.000000T0000Z-000000T0000Z/
/MCAW3.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
851 PM CDT Fri May 10 2019
The Flood Warning continues for
The Menominee River near McAllister.
* At 7:15 PM Friday the stage was 14.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is possible as water levels continue to rise through
the weekend.
* Impacts at 15.0 feet. Water covers the boat docks near the river
gauge and there is extensive flooding of wooded lowland areas.
&&
LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
4516 8783 4535 8769
$$791
WGUS83 KGRB 111652
FLSGRB
Flood Statement
National Weather Service Green Bay WI
1152 AM CDT Sat May 11 2019
...The Flood Warning is cancelled for the following river in
Wisconsin...
Wolf River at New London AFFECTING Outagamie...Waupaca and
Winnebago Counties
...The Flood Warning continues for the following rivers in
Michigan...Wisconsin...
Menominee River near McAllister affecting Menominee and Marinette
Counties
Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
&&
WIC087-115-135-120752-
/O.EXT.KGRB.FL.W.0016.000000T0000Z-190518T1500Z/
/SHIW3.1.ER.190412T0156Z.190422T1230Z.190517T0900Z.NO/
1152 AM CDT Sat May 11 2019
The Flood Warning continues for
The Wolf River near Shiocton.
* At 6:30 AM Saturday the stage was 11.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 12.1 feet by
Monday evening. The river will fall below flood stage Friday
morning.
* Impacts at 12.0 feet. Flooding is confined to lowland and
agricultural land. The entire boat landing in Shiocton is under
several feet of floodwaters. Water is surrounding lowland areas
around homes on Mill and Island Street.
&&
LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
4450 8863 4468 8867
$$
WIC087-135-139-111722-
/O.CAN.KGRB.FL.W.0045.000000T0000Z-190511T1652Z/
/NEWW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1152 AM CDT Sat May 11 2019
The Flood Warning is cancelled for
The Wolf River at New London.
* At 11:00 AM Saturday the stage was 8.4 feet.
* Flood stage is 9.0 feet.
* Impacts at 8.5 feet. Flooding affects mainly to wooded lowland.
Water is approaching some sheds and garages along Wolf River Drive
in Fremont. Slow no wake advisories may be posted for much of the
Wolf River and area tributaries during the boating season.
&&
LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
4441 8890 4442 8867
$$
MIC109-WIC075-120752-
/O.CON.KGRB.FL.W.0044.000000T0000Z-000000T0000Z/
/MCAW3.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1152 AM CDT Sat May 11 2019
The Flood Warning continues for
The Menominee River near McAllister.
* At 10:15 AM Saturday the stage was 14.8 feet.
* Flood stage is 15.0 feet.
* Impacts at 15.0 feet. Water covers the boat docks near the river
gauge and there is extensive flooding of wooded lowland areas.
&&
LAT...LON 4535 8763 4519 8771 4510 8759 4508 8760
4516 8783 4535 8769
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at May 10, 6:48 AM CDT, 3 hours 35 minutes earlier.
Area forecast discussion, May 10, 6:48 AM CDT, 3 hours 35 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 648 AM CDT Fri May 10 2019 Updated aviation portion for 12Z TAF issuance .SHORT TERM...Today...Tonight...and Saturday Issued at 320 AM CDT Fri May 10 2019 Main forecast concern in the short-term portion of the forecast will be continued high flows on area rivers into the upcoming weekend. Friday: A surface ridge will build across the area throughout the day as the low pressure system drifts off to the east this morning. Even with the surface ridge building in, clouds will likely increase during the late morning or early afternoon as another upper-level trough axis/shortwave slides across the area. These would likely be less extensive and higher based cu as the cooler air aloft passes through the area. The lower levels of the atmosphere look to be fairly dry, so at most there may be some afternoon sprinkles or isolated light rain showers. Temperatures will warm into the mid to upper 50s for most locations. Tonight and Saturday: The upper-level trough axis/shortwave will continue off to the east of the area during the early evening hours. At the surface, the high pressure center will slide off to the east of NE WI; however, the area's weather will remain under control of the surface ridge along with some weak upper-level ridging. This will keep conditions dry through this time period. There may be some high based afternoon cu that develops again Saturday afternoon, but skies will likely remain partly cloudy. Overnight lows will drop into the mid and upper 30s for most of the area, with the exception of north-central WI, where lows may drop into the upper 20s. High temperatures on Saturday will warm into the 60s for most locations. .LONG TERM...Saturday Night Through Thursday Issued at 320 AM CDT Fri May 10 2019 Split flow pattern to persist into the middle of next week before the mean flow consolidates into a western CONUS upper trough, a central CONUS upper ridge and an eastern CONUS upper trough late next week. For the most part, northeast WI to remain under a northwest flow and susceptible to northern stream shortwave trough passages. The first trough arrives for the latter half of the weekend, with the second due to arrive late Tuesday into Wednesday. Precipitation amounts look to be on the light side with the first trough as gulf moisture to be tied up by a southern stream system moving across the southern CONUS. Better moisture is expected for the second trough. Temperatures for much of next week appear to be close to seasonal normals for Mid-May. Models seem to be coming into better agreement with the track of shortwave trough #1 that moves from the northern Plains south- southeast into the Upper Midwest Saturday night. This scenario would keep the best lift and mid-level forcing to our west and only bring the eastern edge of any shower activity toward central WI. Have removed any minimal pops from eastern WI and only go slight chance pops for central WI. Min temperatures to mainly be in the upper 30s to lower 40s. This shortwave trough is progged to pivot east and move into the western Great Lakes/Mid-MS Valley on Sunday. Models show strong mid-level Q-G forcing to pass to our south as well as better instability where steeper mid-level lapse rates to be situated. However, there may be enough instability over northeast WI due to cold air aloft/daytime heating to at least bring a chance of rain showers to the area. Temperatures will be cool with readings only reaching the lower 50s near Lake MI, middle to upper 50s for the rest of northeast WI. This system peels away toward the eastern Great Lakes Sunday night with weak surface ridging moving into WI. There may be a few lingering showers east-central WI, but in general will bring a decrease in clouds during the overnight hours. Min temperatures to be in the middle 30s north, upper 30s to around 40 degrees south. Monday will see this surface ridge slide across WI with a decent amount of sunshine and warming temperatures. Look for readings in the middle 50s near Lake MI, lower to middle 60s elsewhere. Quiet conditions are expected for Monday night into Tuesday morning as the surface ridge slowly shifts off to the east. Attention turns to the second shortwave trough which the models move into the Upper MS Valley Tuesday afternoon. Model trends have been to slow this feature down, thus the leading edge of light rain showers may only reach central WI late in the day. Otherwise, anticipate increasing clouds with max temperatures in the upper 50s to around 60 degrees near Lake MI, middle 60s to around 70 degrees elsewhere. The shortwave trough, accompanied by a cold front, move into the region Tuesday night and exits the area Wednesday morning. A better supply of moisture to be in place when this system arrives as PW values to reach at least 1.0". Have raised pops into high chance for now with perhaps brief locally heavy rainfall. In fact, there may be enough instability to produce a few thunderstorms. Light rain showers may linger through Wednesday morning over eastern WI, but improving conditions should occur Wednesday afternoon as a weak area of high pressure moves toward WI. Max temperatures on Wednesday to range from the upper 50s to around 60 degrees near Lake MI, lower to middle 60s north and upper 60s to around 70 degrees south. This high pressure pushes through the Great Lakes region Wednesday night, then we look forward to the next possible system for late on Thursday as warmer/more moist air gets pulled into WI ahead of a cold front. Right now, it appears the bulk of any rain showers would hold off until after sunset. Max temperatures Thursday to again be cooler near Lake MI (middle 50s to around 60 degrees), while inland areas reach the middle 60s to around 70 degrees. && .AVIATION...for 12Z TAF Issuance Issued at 648 AM CDT Fri May 10 2019 Generally expecting good flying conditions through this TAF issuance. A weak disturbance will pass through the area this afternoon, possibly touching off a few sprinkles; otherwise, some higher based cu may develop at or around 5kft. Intermittent bkn ceilings around that level are possible this afternoon. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Cooley LONG TERM......Kallas AVIATION.......Cooley
Hazardous weather outlook, May 10, 3:49 AM CDT, 6 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 349 AM CDT Fri May 10 2019 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-110900- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 349 AM CDT Fri May 10 2019 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight High flows on area rivers will continue, with several rivers above bankfull. .DAYS TWO THROUGH SEVEN...Saturday through Thursday High flows on area rivers will continue into the weekend, with a couple rivers expected to reach minor flood stage. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report any flooding to the National Weather Service in Green Bay. LMZ521-522-541>543-110900- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 349 AM CDT Fri May 10 2019 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight A few northwest wind gusts to 20 knots are possible early this morning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Increasing south to southwest winds may bring conditions hazardous to small craft Tuesday night into Wednesday morning. Cooley/Kallas
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 10:23 AM CDT | River Flood Warning | GRB | Marinette | 4 days |
Nearby
River Flood Warnings in Wisconsin, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.